# SDR UALA2010062502268

- Difficulty date: June 24, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 70,758 hours, 20,436 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 8113901
- Part serial: 247
- Condition: Faulty
- Location: Left Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG STARTER EICAS ON START.  NO ROTATION.  CYCLED D19, NO HELP.  ACCMP'D MANUAL START.  REPLACED STARTER CONTROL VALVE PER MM.  OPS CHECKS NORMAL.
